MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK OPTISTEM; LINK OPTISTEM, ADAPTER, FOR ENDO-MODEL SL/ LINK ENDO-MODEL EVO-W, COCRMO, SHORT,

WALDEMAR LINK GMBH & CO. KG LINK OPTISTEM; LINK OPTISTEM, ADAPTER, FOR ENDO-MODEL SL/ LINK ENDO-MODEL EVO-W, COCRMO, SHORT,
Model Number 17-1000/05
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified that a revision took place with dr.(b)(6).On (b)(6) 2026, for products implanted on (b)(6) 2025 as the femur was externally rotated.The representative stated that during the on (b)(6) 2026 revision the femur was indeed found to be externally rotated.During the revision, the screws were removed from each side of the femur and the adapter started spinning once the femur was separated.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Notified that a revision took place with dr.(b)(6) on (b)(6) 2026 for products implanted on (b)(6) 2025 as the femur was externally rotated.The representative stated that during the (b)(6) 2026 revision the femur was indeed found to be externally rotated.During the revision, the screws were removed from each side of the femur and the adapter started spinning once the femur was separated.[customer].

Brand Name
LINK OPTISTEM
Common Device Name
LINK OPTISTEM, ADAPTER, FOR ENDO-MODEL SL/ LINK ENDO-MODEL EVO-W, COCRMO, SHORT,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24659615
Report Number3004371426-2026-00019
Device Sequence Number12041513
Product Code KRO
UDI-Device Identifier04026575284566
UDI-Public04026575284566
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number17-1000/05
Device Catalogue Number17-1000/05
Device Lot Number2502313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale